# SDR REXA2016082801612

- Difficulty date: August 28, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 21,380 hours, 13,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT STRIP NEXT TO FORWARD LAV AND BY EXIT ROWS 12+13 MISSING.  REINSTALLED FLOOR STRIPS ON FWD LAV AND ROWS 12+13.  NO FURTHER DEFECTS NOTED.  REINSTALLED AS REQUIRED.
